MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 7-0 D/A BV175-7 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 24IN 7-0 D/A BV175-7 MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8766H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Investigation summary: one opened box with thirteen packets and one opened sample of product code 8766h were returned for analysis.In order to evaluate the conditions of the returned samples, the thirteen packets were opened, and no defects were detected.The swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strands to detect any issue related to damaged or breakage suture and no defects were observed during the evaluation.A functional test was performed using an instron and the tensile strength force was above the minimum requirement.The event described could not be confirmed as the device performed without any defect noted.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide procedure name.It is stated: "this lot number keeps breaking".What is the total number of patients? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).What are the procedure name(s) and date(s)?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.It was stated "this lot number keeps breaking".There were no patient consequences reported.Additional information was requested.

Brand Name
PRLNE BLU 24IN 7-0 D/A BV175-7 MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
*  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14297743
Report Number2210968-2022-03402
Device Sequence Number17523982
Product Code GAW
UDI-Device Identifier10705031020382
UDI-Public10705031020382
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number8766H
Device Catalogue Number8766H
Device Lot NumberRGBCBU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown